A study in three-dimensional chaotic dynamics: granular flow and transport in a bi-axial spherical tumbler

Christov, IC, Lueptow, RM, Ottino, JM et al. (1 more author) (2014) A study in three-dimensional chaotic dynamics: granular flow and transport in a bi-axial spherical tumbler. SIAM Journal on Applied Dynamical Systems, 13 (2). pp. 901-943. ISSN 1536-0040

Abstract

Metadata

Authors/Creators:
  • Christov, IC
  • Lueptow, RM
  • Ottino, JM
  • Sturman, R
Copyright, Publisher and Additional Information: (c) 2014, Society for Industrial and Applied Mathematics . This is an author produced version of a paper published in SIAM Journal on Applied Dynamical Systems . Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Chaotic advection; Transport; Linked twist maps; Granular flow
Dates:
  • Published: 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Apr 2015 11:51
Last Modified: 20 Dec 2016 21:39
Published Version: http://dx.doi.org/10.1137/130934076
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/130934076
Related URLs:

Share / Export

Statistics